CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Classical limit of the scaled elliptic algebra A(h,eta)((sl)over-cap(2))

S. Khoroshkin ; D. Lebedev ; S. Pakuliak ; Alexander Stolin (Institutionen för matematik) ; V. Tolstoy
Compositio Mathematica (0010-437X). Vol. 115 (1999), 2, p. 205-230.
[Artikel, refereegranskad vetenskaplig]

The classical limit of the scaled elliptic algebra A((h) over bar eta)(<(sl)over cap>(2)) is investigated. The limiting Lie algebra is described in two equivalent ways: as a central extension of the algebra of generalized automorphic sl(2) valued functions on a strip and as an extended algebra of decreasing automorphic sl(2) valued functions on the real line. A bialgebra structure and an infinite-dimensional representation in the Fock space are studied. The classical limit of elliptic algebra A(q,p)(<(sl)over cap>(2)) is also briefly presented.

Nyckelord: quantum elliptic algebra, distributions, bialgebra, infinite-dimensional representations



Denna post skapades 2017-05-23.
CPL Pubid: 249465

 

Institutioner (Chalmers)

Institutionen för matematik (1987-2001)

Ämnesområden

Matematik

Chalmers infrastruktur